# SDR AU980849

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O360A4M
- Propeller: Mcauly 1A170FFA
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 05230804
- Condition: Cracked
- Location: Rt Ws 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING UPPER SKIN CRACKED IN TWO PLACES IN AREA ADJACENT TO RIVETS ATTACHING SKIN TO WING RIB AT STN 100.0.  MAXIMUM CRACK LENGTH 3MM (0.118 INCHES).    PART TOTAL CYCLES:  12,650.
